# SDR ABXA010903

- Difficulty date: June 1, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 66,924 hours, 62,462 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OVERHEAD MAP LIGHT WAS SPARKING AND SMOKING.  REPLACED THE CAPTAIN'S OVERHEAD MAP LIGHT RHEOSTAT.  OPS CHECKED GOOD IAW DC-9 MM.
